# SDR ZW0A0210203

- Difficulty date: September 29, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,652 hours, 30,010 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS EXTENDED TO 15 DEGREES THE SLAT DISAGREE LIGHT ILLUMINATED.  DURING APPROACH SLAT DISAGREE LIGHT CONTINUED TO INTERMITTENTLY CHANGE BETWEEN OFF AND DISAGREE.  NO ASYMMETRY IN FLIGHT CONTROLS WAS NOTICED.  RIGGED SLAT FOLLOW UP CABLES PER MM 27-81-02.
